Hedex Extra Tablets Pack of 16
Hedex Extra Tablets Pack of 16
£1.79 Save: £0.60 RRP: £2.39
- Paracetamol products are limited to a total of 100 tablets/capsules per order.
- Delivery options for this product have been restricted. More details about the delivery options available will appear if you add this product to your basket.
This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.
Weight: 25g (includes packaging)
Hedex Extra provides rapid relief for headaches.
Hedex Extra is also suitable for:
- nerve pains,
- muscle pain,
- period pain,
- sore throat,
- aches and pains of colds and flu.
Hedex Extra contains both paracetamol and caffeine:
- Paracetamol is an analgesic (pain killer) and antipyretic (helps to reduce body temperature when you have a fever).
- Caffeine acts to further help the effectiveness of paracetamol.
Adults and children aged 12 years and over:
Swallow 2 tablets every 4 hours as needed
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not take more than the recommended dose.
Do not give to children under 12 years.
Do not take Hedex Extra:
- if you have ever had an allergic reaction to paracetamol, caffeine or to any of the other ingredients
- if you are taking other medicines containing paracetamol.
Ask your doctor before you take this medicine if you have liver or kidney disease, including alcoholic liver disease.
Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]) or colestyramine (to lower blood cholesterol). If you take blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Hedex Extra at the same time as anticoagulants.
Due to the caffeine content of this product it should not be used if you are pregnant or breast feeding.
Avoid too much caffeine in drinks like coffee and tea.
High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
If your symptoms continue or your headache becomes persistent, see your doctor.
Like all medicines, Hedex Extra can have side effects, but not everybody gets them. A small the medicine and tell your doctor immediately if you experience:
- Allergic reactions which may be severe such as skin rash and itching sometimes
- Swelling of the mouth or face or shortness of breath
- Skin rash or peeling, or mouth ulcers
- Breathing problems. These are more likely if you have experienced them before
- Nausea, sudden loss of weight, loss of appetite and yellowing of the eyes and skin.
If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist.
Do not use this medicine after the 'EXP' date shown on the pack
Keep out of the reach and sight of children.
Paracetamol 500 mg, Caffeine 65 mg, Starch pregelatinised, maize starch, polyvinyl pyrrolidone, potassium sorbate (E 202), purified talc, stearic acid, croscarmellose sodium, hypromellose, triacetin, propylene glycol, shellac, brilliant blue FCF (E 133).